On the Fourier transforms of weighted orbital integrals.
Journal für die reine und angewandte Mathematik, Tome 452 (1994), pp. 163-217
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
connected, reductive algebraic group, local field, invariant distributions, invariant orbital integrals, Fourier transforms, tempered distributions, irreducible tempered representations, singular support, local trace formula
@article{JRAM_1994__452_153635,
author = {James Arthur},
title = {On the {Fourier} transforms of weighted orbital integrals.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {163--217},
year = {1994},
volume = {452},
zbl = {0795.43006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1994__452_153635/}
}
James Arthur. On the Fourier transforms of weighted orbital integrals.. Journal für die reine und angewandte Mathematik, Tome 452 (1994), pp. 163-217. http://geodesic.mathdoc.fr/item/JRAM_1994__452_153635/